| Catalog Number |
623-00-36G |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Injury (2348)
| Date of Event |
05/23/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An event regarding infection involving a trident liner was reported.The event was not confirmed.Method & results: product evaluation and results: not performed as the device was not returned.Medical records received and evaluation: not performed as no medical records were returned for review.Product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there were no other similar events for the lot and sterile lot provided.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time as no devices and insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.The following devices were also listed in this report: trident psl ha cluster 58mm; cat# 542-11-58g ; lot# mmmhy1; delta v-40 ceramic head 36/0; cat# 6570-0-136 ; lot# 45522702; size 7 accolade ii 132 deg; cat# 6720-0737; lot# 45176002; it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
Event or Problem Description
Patient underwent right total hip arthroplasty (b)(6) 2013.Resection arthroplasty of the right infected hip prosthesis.Then the patient underwent right hip revision with antibiotic cement spacer on (b)(6) 2018.I&d with wash-out and wound vac placed.